# SDR CALA2024051601484

- Difficulty date: May 13, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N66848
- Make and model: Boeing 737924ER
- Aircraft serial: 42188
- Aircraft time: 28,695 hours, 10,332 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48002
- Part serial: 15302H0775
- Condition: Cracked
- Location: Cockpit
- Part time: 279 hours, 105 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FO WINDSCREEN CRACKED REMOVED WINDOW PER AMM 56-11-11. INSTALLED NEW WINDOW PER AMM 56-11-11-400-801 UP TO AND ICLUDING STEP 8(15). 6C. WAITING ON SEALANT TO CURE. PUT SEALANT ON DIP PER AMM 56-11-11-400-801 STEP H.15,B (15) REF REMOVED AND RE-INSTALLED GLARESHEID FOR FOM PER 56-11-11-400-80.
